Alert archive / Nebraska / Wind Advisories in 2005

Wind Advisory 3, NWS Hastings, NE

November 14, 20054 counties in Kansas; 21 counties in Nebraska

NWS Hastings, NE issued this wind advisory at Nov 14, 2005, 3:59 PM CST for 4 counties in Kansas; 21 counties in Nebraska. It took effect at Nov 14, 2005, 10:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2005, 3:59 PM CST (21:59 UTC)
In effect from
Nov 14, 2005, 10:00 PM CST
Expired
Nov 15, 2005, 4:23 AM CST
In force
6 hr
Issued by
NWS Hastings, NE
All 25 counties

Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 43 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2005-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2005-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2302 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
590 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGID 142159
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
359 PM CST MON NOV 14 2005

KSZ005-006-017-018-NEZ039>041-046>049-060>064-072>076-082>085-
150600-
/O.NEW.KGID.WI.Y.0003.051115T0400Z-051115T1200Z/
/O.EXT.KGID.HW.A.0001.051115T1200Z-051116T0000Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS...ORD...
SPALDING...SCOTIA...WOLBACH...FULLERTON...GENOA...LOUP CITY...
LITCHFIELD...ST. PAUL...CENTRAL CITY...STROMSBURG...OSCEOLA...
SHELBY...POLK...LEXINGTON...COZAD...GOTHENBURG...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...
CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...
FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN
359 PM CST MON NOV 14 2005

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST
TUESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST
TUESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON. 

STRONG NORTHERLY WINDS ARE EXPECTED AS A COLD FRONT BLASTS THROUGH
THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO AROUND
40 MPH BEHIND THE FRONT...AND CONTINUE FOR SEVERAL HOURS. 

WINDS WILL CONTINUE INTO TUESDAY WITH THE STRONGEST WINDS POSSIBLE
LATE IN THE MORNING AND DURING THE AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ007-019-NEZ077-086-087-150600-
/O.EXT.KGID.HW.A.0001.051115T1400Z-051116T0000Z/
JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT...
GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER
359 PM CST MON NOV 14 2005

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

STRONG NORTHERLY WINDS ARE EXPECTED AS A COLD FRONT BLASTS
THROUGH THE AREA. THE STRONGEST WINDS ARE EXPECTED LATE TUESDAY
MORNING AND AFTERNOON. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

JCB
2 follow-up statements
000 
WWUS73 KGID 150356
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
956 PM CST MON NOV 14 2005

KSZ005-006-017-018-NEZ039>041-046>049-060>064-072>076-082>085-
151000-
/O.CON.KGID.WI.Y.0003.051115T0400Z-051115T1200Z/
/O.CON.KGID.HW.A.0001.051115T1200Z-051116T0000Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS...ORD...
SPALDING...SCOTIA...WOLBACH...FULLERTON...GENOA...LOUP CITY...
LITCHFIELD...ST. PAUL...CENTRAL CITY...STROMSBURG...OSCEOLA...
SHELBY...POLK...LEXINGTON...COZAD...GOTHENBURG...KEARNEY...
GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...
HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...
CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...
FRANKLIN...CAMPBELL...HILDRETH...RED CLOUD...BLUE HILL...BLADEN
956 PM CST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM CST TUESDAY
THROUGH TUESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM 6 AM CST TUESDAY THROUGH
TUESDAY AFTERNOON. 

STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP AS A COLD FRONT
MOVES THROUGH THE REGION. WINDS WILL INCREASE TO 25 TO 35 MPH
WITH GUSTS TO AROUND 40 MPH BEHIND THE FRONT.

VERY WINDY CONDITIONS WILL CONTINUE INTO TUESDAY. THE STRONGEST
WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING AND THEN CONTINUE
INTO THE AFTERNOON. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH
TUESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ007-019-NEZ077-086-087-151000-
/O.CON.KGID.HW.A.0001.051115T1400Z-051116T0000Z/
JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT...
GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER
956 PM CST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST TUESDAY
THROUGH TUESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST TUESDAY THROUGH
TUESDAY AFTERNOON. 

VERY WINDY CONDITIONS ARE EXPECTED TUESDAY. THE STRONGEST WINDS
WILL DEVELOP BY LATE MORNING AND THEN CONTINUE INTO THE
AFTERNOON. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TUESDAY
NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS73 KGID 151023
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
423 AM CST TUE NOV 15 2005

KSZ005-006-017-018-NEZ041-048-049-062>064-075-076-085-151830-
/O.CAN.KGID.WI.Y.0003.000000T0000Z-051115T1200Z/
/O.UPG.KGID.HW.A.0001.051115T1200Z-051116T0000Z/
/O.NEW.KGID.HW.W.0001.051115T1400Z-051116T0400Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-NANCE-MERRICK-POLK-HALL-HAMILTON-
YORK-ADAMS-CLAY-WEBSTER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...PLAINVILLE...STOCKTON...OSBORNE...DOWNS...
FULLERTON...GENOA...CENTRAL CITY...STROMSBURG...OSCEOLA...
SHELBY...POLK...GRAND ISLAND...AURORA...YORK...HASTINGS...
SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...RED CLOUD...
BLUE HILL...BLADEN
423 AM CST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 10 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST
THIS EVENING.

VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE
DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO
35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY
TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH
POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON
AND INTO THE EARLY EVENING HOURS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ039-040-046-047-060-061-072>074-082>084-151830-
/O.CAN.KGID.WI.Y.0003.000000T0000Z-051115T1200Z/
/O.UPG.KGID.HW.A.0001.051115T1200Z-051116T0000Z/
/O.NEW.KGID.HW.W.0001.051115T1200Z-051116T0400Z/
VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-GOSPER-PHELPS-
KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...ORD...SPALDING...SCOTIA...WOLBACH...
LOUP CITY...LITCHFIELD...ST. PAUL...LEXINGTON...COZAD...
GOTHENBURG...KEARNEY...ELWOOD...HOLDREGE...MINDEN...CAMBRIDGE...
ARAPAHOE...OXFORD...BEAVER CITY...ALMA...ORLEANS...FRANKLIN...
CAMPBELL...HILDRETH
423 AM CST TUE NOV 15 2005

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING UNTIL 10 PM
CST THIS EVENING.

VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE
DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO
35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY
TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH
POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON
AND INTO THE EARLY EVENING HOURS. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

KSZ007-019-NEZ077-086-087-151830-
/O.UPG.KGID.HW.A.0001.051115T1400Z-051116T0000Z/
/O.NEW.KGID.HW.W.0001.051115T1400Z-051116T0400Z/
JEWELL-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...BELOIT...
GENEVA...EXETER...FAIRMONT...SUPERIOR...NELSON...HEBRON...DESHLER
423 AM CST TUE NOV 15 2005

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 10 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM CST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

VERY STRONG NORTHWEST WINDS ARE EXPECTED TO PERSIST THROUGH THE
DAY...BEFORE GRADUALLY DIMINISHING BY MID EVENING. WINDS OF 25 TO
35 MPH...WITH GUSTS TO 45 MPH EARLY THIS MORNING...WILL INTENSIFY
TO 35 TO 45 MPH BY LATE MORNING...WITH GUSTS UP TO 60 MPH
POSSIBLE. THESE INTENSE WINDS WILL CONTINUE THROUGH THE AFTERNOON
AND INTO THE EARLY EVENING HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

KB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:29 PM CST, 30 minutes earlier.

Area forecast discussion, Nov 14, 3:29 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CST MON NOV 14 2005

.SHORT TERM...TONIGHT THROUGH 12Z THURSDAY. TWO MAIN CONCERNS FOR
THIS FORECAST PERIOD...A CHANCE FOR SNOW/RAIN AND WIND IN THE NEXT
24 HOURS.

AN UPPER LOW PRESSURE SYSTEM MOVES INTO THE AREA TONIGHT AS A
SURFACE LOW DEVELOPS TO THE SOUTH OF THE FORECAST AREA. A COLD
FRONT MOVES THROUGH THE FORECAST AREA DURING THE NIGHT. WITH THIS
FRONT THERE WILL BE SIGNIFICANT WINDS. WINDS AT 850MB ARE EXPECTED
TO BE 50 TO 60 KTS WITH LAPSE RATES FROM 850 TO 900MB OF AROUND 9
DEGREES C SHOULD ALLOW THE WINDS TO MIX DOWN TO THE SURFACE. EXPECT
THAT WINDS WILL BE 25 TO 35 MPH AS THE FRONT MOVES THROUGH...WITH
GUSTS TO AROUND 40 MPH TONIGHT.

THE NEXT ISSUE WILL BE PRECIPITATION. THERE IS ENOUGH MOISTURE
WITH THIS SYSTEM THAT PRECIPITATION IS EXPECTED OVERNIGHT AND
INTO TUESDAY. THE NEXT QUESTION WILL BE WHETHER IT WILL BE RAIN OR
SNOW. TEMPERATURES AT 850MB FALL BELOW ZERO DURING THE NIGHT AS
WELL AS THICKNESSES THAT WOULD ALLOW A CHANGE OVER TO SNOW. MODEL
SOUNDINGS INDICATE A SHORT PERIOD OF RAIN SHOWERS THAT QUICKLY
CHANGE OVER TO SNOW. SNOWFALL AMOUNTS ARE A LITTLE QUESTIONABLE.
WITH THE GROUND BEING WARM AND THE SURFACE WET FROM THE RAIN...THE
SNOW WILL MELT FAIRLY RAPIDLY. SOME COULD STICK AROUND IF IT CAME
FAST ENOUGH. BETWEEN THE SNOW POTENTIAL OF UP TO 2 INCHES IN THE
SOUTHEAST PART OF THE FORECAST AREA...AND WINDS OVER 25 MPH...HAVE
LAUNCHED A WINTER WEATHER ADVISORY FOR THE FAR SOUTHEAST PART OF
THE FORECAST AREA. THE REMAINDER OF THE AREA WILL HAVE A WIND
ADVISORY FOR TONIGHT.

THE WIND WILL CONTINUE TO BE STRONG DURING THE DAY TUESDAY BUT THE
SNOW WILL COME TO AN END. DUE TO THE UNCERTAINTY OF THE STRENGTH
OF THE WINDS AND AMOUNTS OF PRECIPITATION DURING THE DAY TOMORROW
HAVE KEPT THE HIGH WIND WATCH.

ONCE THIS SYSTEM EXITS THE REGION...WINDS WILL SLOWLY DIMINISH
TUESDAY EVENING AND SKIES WILL CLEAR OUT. TUESDAY NIGHT WILL BE A
COOL NIGHT AND THE COOLER WEATHER WILL CONTINUE WEDNESDAY AND
WEDNESDAY NIGHT.

.LONG TERM...THURSDAY THROUGH SUNDAY...BIGGEST CHALLENGE WILL BE
TEMPERATURES. LEFT THIS PERIOD DRY AS THERE APPEARS TO BE A
CONTINUED LACK OF MOISTURE AS SEVERAL SHORT WAVES TRAVERSE ACROSS
THE CWA FROM THE NORTHWEST. SHORT WAVE WILL MOVE THROUGH THURSDAY
AFTERNOON AND EVENING. BEST MOISTURE WILL BE TO THE NORTH AND
NORTHEAST...BUT STILL EVEN IN THE NORTHEASTERN IT APPEARS TO BE
LACKING TO PRODUCE APPRECIABLE PRECIPITATION.

AS FAR AS TEMPERATURES ARE CONCERNED...BELIEVE THAT THE GOING
FORECAST WAS TOO WARM FOR MAX HIGHS WITH THE AMOUNT OF COLD AIR
ABOVE. SPECIFICALLY FOR THURSDAY WE COULD HAVE ENOUGH CLOUDS IN THE
NORTHEAST TO REALLY KEEP TEMPERATURES DOWN INTO THE LOWER 40S FOR
HIGHS. WE WILL BE UNDER THE INFLUENCE OF UPPER LEVEL TROUGHING UNTIL
SUNDAY WHEN WE FINALLY START TO HAVE UPPER LEVEL RIDGING AND IN
TURN...A WARMING TREND. ECMWF SEEMS TO BE THE MODEL OF CHOICE AS FAR
AS CONSISTENCY AND HOW BELIEVABLE IT IS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
.NE...WINTER WEATHER ADVISORY LATE TONIGHT FOR FAR SOUTHEAST. WIND
ADVISORY TONIGHT REST OF AREA. HIGH WIND WATCH FOR ENTIRE AREA
TUESDAY.
.KS...WINTER WEATHER ADVISORY LATE TONIGHT FOR EAST TWO COUNTIES. WIND
ADVISORY TONIGHT REST OF AREA. HIGH WIND WATCH FOR ENTIRE AREA
TUESDAY.

&&

JCB/HEINLEIN
Hazardous weather outlook, Nov 14, 5:26 AM CST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
526 AM CST MON NOV 14 2005

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
151200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
526 AM CST MON NOV 14 2005

...VERY WINDY CONDITIONS EXPECTED STARTING LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS OF 20 TO 30 MPH WILL PERSIST ACROSS THE OUTLOOK AREA
TODAY. AS A STRONG COLD FRONT SWEEPS ACROSS THE AREA LATE THIS
EVENING AND TONIGHT...WINDS WILL SHIFT TO THE NORTHWEST. THE
NORTHWEST WINDS WILL REACH SPEEDS OF 25 TO 35 MPH...WITH GUSTS TO
AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY STRONG NORTHWEST WINDS WILL CONTINUE ON TUESDAY. WIND SPEEDS
OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS TO 60 MPH POSSIBLE...ESPECIALLY
DURING THE LATE MORNING AND AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:47 AM CSTHigh Wind WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith34 hr
Nov 14, 3:59 PM CSTWinter Weather AdvisoryGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith22 hr

Nearby

Wind Advisories in Nebraska, 2005Wind Advisories in Kansas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.